Been on this med since feb/11 I get tired alot and I have gained 18 pds. What are the side effects and is what i'm experiencing normal? when my INR is out of range - high I feel really tired - i am not myself - i feel run down also because of some cardiac issues (aortic regurge) my DR. says i may have to takethis the rest of my life!this started as a dvt in rt leg - then i fell and went to er dxed w/ rt pe . i was wearing inflatable cast for planter facistis rt foot 24/7 3 wks w/ boot on i felt cramp like pain in back of my leg then boom! I was in hospital for 5 days . i stay in range for abt. 2 wks. then I go low or high(i'm on home montering) I really could use some feed back - starting to get really down abt .not feeling myself or doing what i used to be able to do . shop till I dropped,i went to gymn 3 x a wk & did water arobics & weights at this point I know I would not be able to do these things. is this going to get better or what?
Butterkup, I am so sorry I can't answer this question speficly about the warfin but I would like to welcome you to the group and tell you that I know how it feels to nt be able to shop til I drop I also use lift weights and do lots of exercising work 9 to 12 hrs 5days a wk smetimes more what I miss the mst is being able to take my 2 daughters to the mall or other things they like to do but I try to stay strong. Sometimes it gets hard to keep the the stregnth to even for me to even get my wn drink. To just spent 8 hrs myself in the er today tecnically last night now. But what I would like to let u know is more friends will answer and you will get answers I'm sure pretty soon. In the mean time I hope you get relief from this suffering and I hope each day coming gets better than the last tace care y/f. jaime . litlmommag
Hi buterkup, the reason you have probably gained weight is because you are restircited in your activities right now. It's not to say this will be forever. My brother is going thru the same thing you are, & he gets depressed about it too, but has finally accepted that he has to slow down. It's a hard thing to learn , I know. It sounds like you got a blood clot in you leg is why you are on the warfarin. With the history of your heart problems you will most likely be on it forever. I know it's really hard with all the inr test etc... but very important. I am sending you a link about warfarin about the foods you should avoid etc... I wish you the best, link below:
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2010 • 2 answers
Posted 19 May 2011 • 2 answers
Is a constant headache & swollen feet an after effect of a mild stroke or a side effect of warfarin?
Posted 5 Jul 2011 • 2 answers
Posted 25 Sep 2013 • 3 answers
Posted 13 Nov 2015 • 2 answers